| Model Number |
BF-H190 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the bronchovideoscope had error code b30 during inspection for use.No patient harm was reported.
Additional Manufacturer Narrative
The product was not returned to olympus for inspection; however, technical assistance center provided remote troubleshooting, and they are getting error code b30.The complaint was not confirmed.Troubleshooting was not able to resolve the reported allegation.The most probable cause of the complaint is cause not established.Olympus will continue to monitor field performance for this device.